# SDR FDEA202202210346

- Difficulty date: February 21, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rub Strip
- Part number: 313N305327
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON HYDRO BAY DOOR OPENING AFT STRIKER PLATE IS CRACKED REMOVED AND REPLACED PER BAC DWG # 313N3053 REV E
